# SDR SWAA061677

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 65,231 hours, 61,926 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485114
- Part serial: 4059
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND LT WING NR 4 SPOILER, OUTBOARD ACTUATOR ROD BROKEN.  REMOVED AND REPLACED SPOILER ACTUATOR PER MM.
